# SDR 2001UALA00512

- Difficulty date: April 10, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 17,940 hours, 2,827 cycles
- Engine: Pwa PW4090
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141W8517
- Condition: Cracked
- Location: Fuselage
- Part time: 18,365 hours, 2,898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 246 MID-CHORD HORIZ LEG CRACKED AT RBL 38.5.  *S/D*  REPAIRED PER SRM 53-10-51, REPAIR 2.
